# SDR QXEA2010071600424

- Difficulty date: July 12, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 22,684 hours, 23,766 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE ACFT IN ALL AUTOMATIC AND MANUAL MODES OF FLIGHT. DIVERTED, LANDING UNEVENTFUL. FOUND LOWER AFT SEAL TORN,  RETIGHTENED SCREW FOR AFT SILL PLATE.  R & R AFT CARGO DOOR SEAL REF Q400 TASK 52-31-26-000-801 &  53-31-26-400-801.  PRESSURIZED REF TASK 21-31-00-720-801.  OPS AND LEAK CHECKS GOOD. RETURNED TO SERVICE.
